MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced blurry vision and difficulty focusing on distant objects and printed materials following implantation of a preloaded multifocal intraocular lens (iol), model dfr00v, in the right eye.Vision was initially good after surgery; however, approximately two years ago, the patient began experiencing intermittent episodes of blurry vision.The physician diagnosed dry eye and prescribed lubricating eye drops, which provided temporary improvement.Although the dry eye symptoms later resolved, the patient continues to experience persistent blurry vision rather than occasional episodes.A yag laser treatment was performed one month ago, but the problem remain.According to the patient, vision sometimes becomes very blurry and problematic, while at other times it is clear enough to tolerate.The complaint device remains implanted.No additional information was provided.
 
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided, but the best estimate date is on or after to (b)(6) 2021.Section d6a: implant date: (b)(6) 2021.Section d6b: if explanted; give date: n/a (not applicable).The intraocular lens remains implanted.Section h3: the device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect- impact code: 4619-hm-blurry vision (impacting daily life activities) : vision blurred (impacting patient daily life activities).Section h6: health effect- impact code:4613- hm-dry eye : dry eye.Section h6: health effect- impact code 4625- pt-secondary surgical intervention : surgical intervention.Section h6: health effect-impact code 4644- pt-medical intervention : interventional procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind.
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key24223038
Report Number3012236936-2026-000030
Device Sequence Number8197023
Product Code MFK
UDI-Device Identifier05050474750630
UDI-Public(01)05050474750630(17)240522
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American